# SDR CALA2023011600117

- Difficulty date: January 13, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 75,391 hours, 31,472 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5348008225300
- Condition: Damaged
- Location: L2 Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF CORNER FITTING AT FRAME 38 L2 DOOR HAS A OUT A OUT OF ROUND HOLE LOWER O/B A3NB-53-3-6299 PER HAECO LCQ N/R 9292 471/36471 OF THE LATEST REVISION OF ECRA 5340-02083 ON OR BEFORE THE AIRCRAFT REACHES 60000 TOTAL AIRCRAFT CYCLES. ACCOMPLISH INITIAL INSPECTION OF THE REPAIRED DOUBLE DRILLED HOLE COMMON TO THE LOWER CORNER FITTING AT FR68 STR 23L PER PART ACCOMPLISHED REPAIR IAW ECRA5340-02083 WHICH INCLUDES AIRBUS AND HAECO LCQ WORK INSTRUCTIONS REO-L24162.
